# SDR HNAA0600112

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N968HA
- Make and model: Dhav DHC8201
- Aircraft serial: 465
- Aircraft time: 17,529 hours, 19,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 2949
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 17,529 hours, 19,349 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR D/N PAINT DISPLAYS RED LINES.  REMOVED AND REPLACED RADAR R/T.
